... pressure. My doctor does not regularly monitor for changes in potassium levels or other related side effects for this drug? I ask for evaluation but receive little or not acknowledgement for this simple test. Should I seek a different physician?
Ok, I take high BP meds & 'am Type II diabetic, I also take a diuretic Indapamide. what is the particular question that you would like to ask?
Yes, seeking a second advice would be most helpful to monitor your progress or changes in your potassium levels.
Please take care, my best wishes!
If you like your physician, I would simply put it to him about checking for these things. Maybe they are & you don't know it. My husband has HBP, type 2 diabetes, & heart problems. He's has labs every 3 months like clock work, do you? If not you should speak with your doctor & ask why not. If you are not satisfied with his answer, then seek a second opinion...
- Furosemide Information for Consumers
- Furosemide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Furosemide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2010 • 1 answer
Posted 2 Jan 2011 • 1 answer
Posted 21 Aug 2012 • 1 answer
Klor-Con/EF - I am taking 25 MeQ of Klor-con EF and was suffering stomach pain, bloating and severe?
Posted 5 Sep 2016 • 1 answer
Posted 11 days ago • 0 answers